# SDR C2XA06IA076

- Difficulty date: May 22, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Aircraft time: 11,745 hours, 9,122 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 2821
- Condition: Failed
- Location: Nlg
- Part time: 6,514 hours, 5,124 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2203, DURING TAKEOFF THE CRE REPORTED A LANDING GEAR DISAGREE WITH AN ENGINE ONE & TWO REV DISAGREE.  THE CREW RETRACTED THE GEAR USING THE OVERRIDE BUTTON AND CONTINUED TO IAH WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR PROXIMITY SENSOR, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
